Alert archive / Oregon / Wind Advisories in 2014
Wind Advisory 9, NWS Portland, OR
NWS Portland, OR issued this wind advisory at Feb 17, 2014, 2:13 PM PST. It took effect at Feb 18, 2014, 10:00 AM PST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2014, 2:13 PM PST (22:13 UTC)
- In effect from
- Feb 18, 2014, 10:00 AM PST
- Expired
- Feb 18, 2014, 2:31 PM PST
- In force
- 5 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
150 WWUS76 KPQR 172213 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 213 PM PST MON FEB 17 2014 ORZ001-002-WAZ021-181215- /O.UPG.KPQR.HW.A.0007.140218T1600Z-140219T0200Z/ /O.NEW.KPQR.HW.W.0006.140218T1400Z-140219T0000Z/ NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 213 PM PST MON FEB 17 2014 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY FOR THE NORTH AND CENTRAL OREGON COAST...AND THE SOUTH WASHINGTON COAST... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM PST TUESDAY. * WINDS: NEAR HEADLANDS AND BEACHES...SOUTH WINDS 35 TO 45 MPH WITH GUSTS TO 70 MPH. IN COASTAL COMMUNITIES...SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH. * TIMING: TUESDAY MORNING THROUGH TUESDAY AFTERNOON. STRONGEST WINDS EXPECTED LATE TUESDAY MORNING THROUGH THE EARLY AFTERNOON. * LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH... TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT * IMPACTS: LOCALIZED POWER OUTAGES AND DOWNED TREES. TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ006>008-WAZ039-181215- /O.NEW.KPQR.WI.Y.0009.140218T1800Z-140219T0200Z/ GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-GREATER VANCOUVER AREA- INCLUDING THE CITIES OF...HILLSBORO...PORTLAND...OREGON CITY... GRESHAM...TROUTDALE...SALEM...MCMINNVILLE...EUGENE...CORVALLIS... ALBANY...VANCOUVER...BATTLE GROUND...CAMAS...WASHOUGAL 213 PM PST MON FEB 17 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY FOR THE PORTLAND AND VANCOUVER METRO AREA AND THE WILLAMETTE VALLEY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST TUESDAY. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. THERE WILL BE A BURST OF GUSTS UP TO 50 MPH WITH A PERIOD OF HEAVY RAIN AROUND NOON. * TIMING: LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING. THE STRONGEST WINDS ARE EXPECTED AROUND NOON. * LOCATIONS INCLUDE: EUGENE...CORVALLIS...ALBANY...SALEM... MCMINNVILLE...HILLSBORO...PORTLAND...OREGON CITY...GRESHAM... TROUTDALE...VANCOUVER...BATTLE GROUND...CAMAS...WASHOUGAL * IMPACTS: LOCALIZED POWER OUTAGES AND TREE DAMAGE. WEAK OR SMALLER TREES MAY TOPPLE WITH WINDS THIS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
2 follow-up statements
819 WWUS76 KPQR 181201 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 401 AM PST TUE FEB 18 2014 ORZ003-004-WAZ020-190000- /O.EXB.KPQR.HW.W.0006.140218T1600Z-140219T0000Z/ COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS- INCLUDING THE CITY OF...VERNONIA 401 AM PST TUE FEB 18 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON FOR THE NORTH AND CENTRAL OREGON COAST RANGE AND THE WILLAPA HILLS OF SOUTHWEST WASHINGTON... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS 60 TO 65 MPH...ESPECIALLY OVER THE HIGHER TERRAIN AND EXPOSED AREAS. * TIMING: MID TO LATE MORNING THROUGH MOST OF THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED BETWEEN ABOUT 10 AM AND 2 PM TODAY. * LOCATIONS INCLUDE: VERNONIA...LEES CAMP...SWISSHOME. * IMPACTS: LOCALIZED POWER OUTAGES AND DOWNED TREES. TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ001-002-WAZ021-190000- /O.CON.KPQR.HW.W.0006.140218T1400Z-140219T0000Z/ NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... NETARTS...PACIFIC CITY...LINCOLN CITY...NEWPORT... CAPE FOULWEATHER...YACHATS...FLORENCE...RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT 401 AM PST TUE FEB 18 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SOUTH WASHINGTON AND THE NORTH AND CENTRAL OREGON COASTS... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NEAR HEADLANDS AND BEACHES...SOUTH WINDS 35 TO 45 MPH WITH GUSTS 65 TO TO 70 MPH. IN COASTAL COMMUNITIES...SOUTH WINDS 30 TO 40 MPH WITH GUSTS 55 TO 60 MPH. * TIMING: AFTER DAY BREAK THIS MORNING THROUGH MUCH OF THIS AFTERNOON. STRONGEST WINDS EXPECTED LATE THIS MORNING THROUGH THE EARLY THIS AFTERNOON. * LOCATIONS INCLUDE: LINCOLN CITY...NEWPORT...CAPE FOULWEATHER...YACHATS...FLORENCE...ASTORIA... CANNON BEACH... TILLAMOOK...NETARTS...PACIFIC CITY... RAYMOND...LONG BEACH... CAPE DISAPPOINTMENT. * IMPACTS: LOCALIZED POWER OUTAGES AND DOWNED TREES. TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ ORZ006>008-WAZ039-190000- /O.EXT.KPQR.WI.Y.0009.140218T1800Z-140219T0000Z/ GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-GREATER VANCOUVER AREA- INCLUDING THE CITIES OF...HILLSBORO...PORTLAND...OREGON CITY... GRESHAM...TROUTDALE...SALEM...MCMINNVILLE...EUGENE...CORVALLIS... ALBANY...VANCOUVER...BATTLE GROUND...CAMAS...WASHOUGAL 401 AM PST TUE FEB 18 2014 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON FOR THE GREATER PORTLAND AND VANCOUVER METRO AREAS...AND THE CENTRAL AND SOUTH WILLAMETTE VALLEY... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. * WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. THERE WILL BE A BURST OF GUSTS UP TO 50 MPH WITH A PERIOD OF HEAVY RAIN AROUND NOON. * TIMING: LATE THIS MORNING THROUGH MUCH OF THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED AROUND NOON. * LOCATIONS INCLUDE: EUGENE...CORVALLIS...ALBANY...SALEM... MCMINNVILLE...HILLSBORO...PORTLAND...OREGON CITY...GRESHAM... TROUTDALE...VANCOUVER...BATTLE GROUND...CAMAS...WASHOUGAL. * IMPACTS: LOCALIZED POWER OUTAGES AND TREE DAMAGE. WEAK OR SMALLER TREES MAY TOPPLE WITH WINDS THIS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
707 WWUS76 KPQR 182231 NPWPQR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 231 PM PST TUE FEB 18 2014 ORZ001>004-WAZ020-021-182345- /O.CAN.KPQR.HW.W.0006.000000T0000Z-140219T0000Z/ NORTH OREGON COAST-CENTRAL OREGON COAST- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS- SOUTH WASHINGTON COAST- 231 PM PST TUE FEB 18 2014 ...HIGH WIND WARNING IS CANCELLED FOR THE SOUTH WASHINGTON COAST...WILLAPA HILLS OF SOUTHWEST WASHINGTON...AND THE NORTH AND CENTRAL OREGON COAST AND COAST RANGE... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH WIND WARNING FOR THE SOUTH WASHINGTON COAST...WILLAPA HILLS OF SOUTHWEST WASHINGTON...AND THE NORTH AND CENTRAL OREGON COAST AND COAST RANGE. WINDS HAVE EASED FROM NORTH TO SOUTH OVER THE COAST AND COAST RANGE THIS AFTERNOON. A FEW WINDS GUSTS OF 40 TO 50 MPH MAY PERSIST FOR THE NEXT COUPLE OF HOURS OVER THE CENTRAL OREGON COAST AND COAST RANGE BUT WINDS WILL DECREASE SIGNIFICANTLY THIS EVENING. $$ ORZ006>008-WAZ039-182345- /O.CAN.KPQR.WI.Y.0009.000000T0000Z-140219T0000Z/ GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-GREATER VANCOUVER AREA- 231 PM PST TUE FEB 18 2014 ...WIND ADVISORY IS CANCELLED FOR THE PORTLAND AND VANCOUVER METRO AREA AND THE WILLAMETTE VALLEY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE WIND ADVISORY FOR THE PORTLAND AND VANCOUVER METRO AREA AND THE WILLAMETTE VALLEY. WINDS OF 15 TO 25 MPH WITH SOME GUSTS TO 30 TO 35 MPH WILL CONTINUE THROUGH THE NEXT COUPLE OF HOURS. WINDS WILL DECREASE SIGNIFICANTLY THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Feb 17, 10:11 AM PST, 4 hours 2 minutes earlier.
Area forecast discussion, Feb 17, 10:11 AM PST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
1011 AM PST MON FEB 17 2014
.SYNOPSIS...THE NEXT IN A CONTINUING SERIES OF FRONTAL SYSTEMS WILL
BRING ANOTHER ROUND OF WIND...RAIN AND MOUNTAIN SNOW TUESDAY. A MUCH
COOLER AND SHOWERY PATTERN WILL DEVELOP BEHIND THIS FRONT TUESDAY
NIGHT...WITH SNOW LEVELS DROPPING TO THE CASCADE FOOTHILLS AND
COASTAL MOUNTAINS. THE COOL AND SHOWERY PATTERN PERSISTS WEDNESDAY
AND THURSDAY...FOLLOWED BY A DRYING TREND FOR THE WEEKEND.
&&
.SHORT TERM...TODAY THROUGH WEDNESDAY...THINGS SETTLE DOWN TODAY AND
TONIGHT...BUT THE NEXT INSTALLMENT OF THE CURRENT PARADE OF STORMS IS
SCHEDULED FOR TUESDAY. SATELLITE IMAGERY AND OBSERVATIONAL DATA
INDICATE THE LATEST COLD FRONT IS NEAR THE WILLAMETTE VALLEY AS OF
1630Z. HRLY RAINFALL RATES ALONG THE COAST AND IN THE COAST RANGE AND
SW WA WILLAPA HILLS HAVE DROPPED OFF TO AROUND ONE-TENTH TO
ONE-QUARTER INCH PER HOUR. THE S WA CASCADES HAVE BEEN GETTING
POUNDED BY PRECIP OVERNIGHT AND INTO THE MORNING. THE SURPRISES LAKE
SNOTEL...AT AROUND 4250 FT...HAS RECEIVED 1.30 INCHES OF SNOW WATER
EQUIVILANT SINCE MIDNIGHT. THIS WOULD SUGGEST AT LEAST 10-15 INCHES
OF SNOW. THUS...THE WINTER STORM WARNING THERE LOOKS TO BE VERIFYING
NICELY.
THE WIND HAS SETTLED DOWN QUITE A BIT OVER THE PAST FEW HOURS AND ALL
WIND HIGHLIGHTS FOR THIS CURRENT SYSTEM ARE FINISHED. ATTENTION NOW
TURNS TO THE NEXT SHORT-WAVE...WHICH IS EXPECTED TO ARRIVE TUE
MORNING. THE LATEST NAM SHOWS 925 MB WIND CLOSE TO 50 KT ALONG THE
OREGON COAST AT 15Z...BUT RAMPS UP TO 70-75 KT AT 18Z. THE NAM DID
QUITE WELL DEPICTING THE CORE OF 40-45 KT WIND IN THE WILLAMETTE
VALLEY WITH THIS PAST SYSTEM. IT SHOWS ANOTHER RIBBON OF 45-50 KT 925
MB WIND SPEEDS TUE MORNING. THE 4KM WRF-GFS IS NOT QUITE AS ROBUST
WITH THE WIND SPEEDS...MAINTAINING 35-40 KT 10M WIND SPEEDS ALONG THE
COAST. WILL GO AHEAD AND PUT UP ANOTHER HIGH WIND WATCH FOR THE
COASTAL ZONES 16Z TUE THROUGH 01Z WED. WILL ALSO BE CONSIDERING A
WIND ADVISORY FOR THE WILLAMETTE VALLEY FOR TUE BUT WILL WAIT FOR ALL
12Z GUIDANCE TO MAKE THE CALL. MODEL SOUNDINGS FOR KSLE AND KPDX
INDICATE 50-55 KT AROUND 2500 FEET MLS 18Z TUE. MOMENTUM TRANSFER AND
MIXING GIVE A PRETY DECENT CHANCE OF 40-50 MPH INTO THE VALLEY LATE
TUE MORNING THROUGH THE AFTERNOON. THE NAM SHOWS THE FRONT REACHING
THE COAST AROUND 18Z THEN MOVING INTO THE WILLAMETTE VALLEY BY 21Z.
THIS SYSTEM WILL BE A LITTLE WEAKER AND A FAST-MOVER. WARM AIR
ADVECTION AHEAD OF THE FRONT WILL ALLOW CASCADE SNOW LEVELS TO CREEP
UP TO NEAR PASS-LEVEL BY TUE MORNING.
OROGRAPHICS FOR THIS SYSTEM INITIALLY FAVOR THE S WA CASCADES...BUT
THERE WILL BE ANOTHER HEALTHY DOSE OF SNOW FOR THE ENTIRE CASCADE
RANGE. A WINTER STORM WATCH IS ALREADY UP FOR THE S WA CASCADES
STARTING 12Z TUE. WILL WAIT TO UPGRADE TO A WARNING UNTIL THE CURRENT
WARNING IS FINISHED OR ENDED EARLIER THAN THE 00Z TUE EXPIRATION. THE
QPF AND THE INITIAL WARM ADVECTION WOULD SUGGEST A HIGH END ADVISORY
FOR THE REMAINDER OF THE CASCADES.
SHOWERS PERSIST TUESDAY NIGHT AS THE UPPER TROUGH AXIS MOVES OVER AND
DRAGS COLDER AIR BACK OVER AS THE TRAILING COLD FRONT COMES THROUGH.
EXPECT SNOW LEVELS TO LOWER TO AROUND 2000 FEET. SHOWERS CONTINUE
WEDNESDAY MORNING AS A NW SHORTWAVE MOVES THROUGH AND THEN MAYBE SOME
EASING WEDNESDAY AFTERNOON. WEISHAAR
.HYDROLOGY...DESPITE THE RECENT LOWLAND SNOW AND HEAVY RAIN
EPISODES...THE RIVER SITUATION IS NOT TOO BAD. CURRENTLY THE GRAYS
RIVER IN SW WA...AND THE PUDDING AND NEHALEM RIVERS IN NW OREGON ARE
IN MINOR FLOOD STATUS. THE GRAYS RIVER HAS CRESTED AND SHOULD FALL
BELOW FLOOD STAGE LATE THIS AFTERNOON. CHECK THE LATEST FLOOD
STATEMENTS FOR ADDITIONAL INFORMATION. NOT EXPECTING ANY ADDITIONAL
RIVERS TO REACH FLOOD STAGE WITH THE TUE SYSTEM. WEISHAAR
.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...DRIER PATTERN BEGINS
NEXT WEEKEND AFTER A COLD FRONT PUSHES THROUGH ON THURSDAY. A FEW
SHOWERS WILL LINGER INTO EARLY FRIDAY...BUT LOOK TO REMAIN MOSTLY
CONFINED TO THE CASCADES. HIGH PRESSURE ALOFT BUILDS FRIDAY AND WILL
REMAIN OVER THE REGION THROUGH EARLY NEXT WEEK. BB
&&
.AVIATION...COLD FRONT HAS PASSED THROUGH TO THE NORTHWEST AND IS
SLOWLY MAKING ITS WAY ACROSS THE WILLAMETTE VALLEY. CONDITIONS
WILL IMPROVE BEHIND THE FRONT WITH PRECIPITATION BECOMING MORE
SHOWERY. STEADY RAIN AHEAD OF THE FRONT. CIGS WILL GENERALLY BE
MVFR TO VFR. SOUTH WINDS WILL BECOME GUSTY ON THE COAST TONIGHT.
STRONGEST WINDS WILL BE WITH THE NEXT FRONT LATE TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. HARTLEY
KPDX AND APPROACHES...FRONT IS JUST ABOUT TO PASS THROUGH THE
AIRPORT. EXPECT SOUTH WINDS TO BECOME WEST WITHIN THE NEXT COUPLE
OF HOURS. MOSTLY VFR WITH SHOWERS REST OF TODAY. NEXT FRONT WILL
RESULT IN GUSTY SOUTH WINDS TUE MORNING AND AFTERNOON. HARTLEY
&&
.MARINE...WINDS HAVE DROPPED BEHIND THE FRONT...AND HAVE DROPPED
THE GALE WARNING AND SMALL CRAFT ADVISORY FOR MOST LOCATIONS.
WIND GUSTS UP TO 30 KT ARE STILL BEING OBSERVED AT BUOY #50 SO
STILL HAVE A SMALL CRAFT ADVISORY FOR WINDS FOR THE SOUTHERN
INNER WATERS. THE WINDS WILL DECREASE IN THIS AREA THIS AFTERNOON.
SEAS ARE STILL HIGH...AROUND 18 FEET SO HAVE A SMALL CRAFT
ADVISORY FOR ALL WATERS.
ANOTHER FRONT WILL APPROACH TONIGHT AND LIKELY BRING ANOTHER ROUND
OF GALES TO THE WATERS LATE TONIGHT THROUGH TUESDAY
AFTERNOON...WITH THE POSSIBILITY OF A COASTAL BARRIER JET BRINGING
LOCALLY HIGHER GUSTS. RIGHT NOW LOOKS LIKE SEAS WILL STAY BELOW
20 FEET...BUT WILL TAKE A MUCH CLOSER LOOK AT WINDS AND SEAS WITH
THE AFTERNOON FORECAST PACKAGE. HARTLEY
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR NORTHERN
OREGON CASCADES.
WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING FOR
CASCADES IN LANE COUNTY.
FLOOD WATCH UNTIL 4 PM PST THIS AFTERNOON FOR CENTRAL
WILLAMETTE VALLEY-COAST RANGE OF NORTHWEST OREGON-GREATER
PORTLAND METRO AREA-LOWER COLUMBIA-NORTH OREGON COAST.
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON
FOR CENTRAL OREGON COAST-NORTH OREGON COAST.
WA...WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON FOR SOUTH
WASHINGTON CASCADES.
WINTER STORM WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT FOR SOUTH WASHINGTON CASCADES.
FLOOD WATCH UNTIL 4 PM PST THIS AFTERNOON FOR GREATER VANCOUVER
AREA-I-5 CORRIDOR IN COWLITZ COUNTY-SOUTH WASHINGTON
CASCADE FOOTHILLS-SOUTH WASHINGTON COAST-WILLAPA HILLS.
HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON
FOR SOUTH WASHINGTON COAST.
PZ...GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON FOR
COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST TUESDAY
FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT
60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 4 AM
PST TUESDAY.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PST THIS AFTERNOON
FOR COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM.
&&
MORE WEATHER INFORMATION ONLINE AT..
HTTP://WEATHER.GOV/PORTLAND
INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.PORTLAND.GOV
WWW.TWITTER.COM/NWSPORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 5:41 PM PST | Special Marine Warning | PQR | 94 min | |
| Feb 17, 3:23 AM PST | Gale Warning | PQR | 6 hr | |
| Feb 17, 3:23 AM PST | Small Craft Advisory for Winds | PQR | 6 hr | |
| Feb 17, 3:23 AM PST | Small Craft Advisory for Hazardous Seas | PQR | 28 hr | |
| Feb 17, 5:20 AM PST | Areal Flood Advisory | PQR | Columbia, Multnomah, Washington | 3 hr |
| Feb 17, 5:41 AM PST | River Flood Warning | PQR | Clatsop, Tillamook | 17 hr |
| Feb 17, 9:00 AM PST | Gale Watch | PQR | 6 hr | |
| Feb 17, 9:00 AM PST | Small Craft Advisory for Winds | PQR | 5 hr | |
| Feb 17, 9:23 AM PST | High Wind Watch | PQR | 5 hr | |
| Feb 17, 2:01 PM PST | Winter Weather Advisory | PQR | 46 hr | |
| Feb 17, 2:13 PM PST | High Wind Warning | PQR | 24 hr | |
| Feb 17, 2:52 PM PST | Gale Warning | PQR | 30 hr | |
| Feb 17, 2:52 PM PST | Storm Warning | PQR | 24 hr | |
| Feb 16, 8:38 PM PST | River Flood Warning | PQR | Wahkiakum | 20 hr |
| Feb 16, 8:50 PM PST | Areal Flood Warning | PQR | Pacific | 6 hr |
| Feb 17, 4:01 AM PST | River Flood Warning | PQR | Pacific | 12 hr |
| Feb 17, 4:14 AM PST | Winter Storm Watch | PQR | 10 hr | |
| Feb 17, 2:01 PM PST | Winter Storm Warning | PQR | 38 hr |
Nearby
Wind Advisories in Oregon, 2014Wind Advisories in Washington, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.